Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Altenative anti-sickness medication to Prochlorper, any suggestions as what would help or work better?

My wife, 58yrs old, diagnosed with combination uterine cancer, radical hysterectomy on 12/28/10 started chemo on1/24 and every 3 weeks, 6-8 treatments, 1st treatment paclitaxel and carboplatin. 2nd treatment on 2/14, paclitaxel stopped because of severe pain in back ,even after add. premeds. Carboplatin administered only.this time. Neulasta shot received on 2/16. My wife is having severe nausea, taking prochlorper for anti-sickness,but it is making her more sick. Each time she takes it , she has vomited shortly after.She cannot eat or drink today, only ice chips. anyone have any suggestions as what would help or work better? thanks, a very concearned husband
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query,
Many medicines used for cancer treatment have got side effects like nausea,vomiting,and gastric upset.
But treatment is a must so she should continue the medicines.
Take some anti emitic or ant acid medicines to get relief from this symptoms.
Ok and bye.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor